# SDR ASAA2023031442348

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N952AK
- Make and model: Boeing 737-9
- Aircraft serial: 60390
- Aircraft time: 1,586 hours, 469 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FMC DISAGREE WHILE ON THE GROUND.  GROUNDED - YES. PERFORMED RESET PROCEDURE PER QRH. CLEARED.
